MathSciNet Relay Station
MathSciNet bibliographic data
MR2131052 (2006f:35215) 35Q35 (35L60 76B03)
Deng, Jian; Hou, Thomas Y.; Yu, Xinwei Geometric properties and nonblowup of 3D incompressible Euler flow. Comm. Partial Differential Equations 30 (2005), no. 1-3, 225–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement